American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60E07) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Takashi Nakamura. A modified Riemann zeta distribution in the critical strip. Proc. Amer. Math. Soc. 143 (2015) 897-905.
Abstract, references, and article information   
View Article: PDF

[2] Thomas Simon. Positive stable densities and the bell-shape. Proc. Amer. Math. Soc. 143 (2015) 885-895.
Abstract, references, and article information   
View Article: PDF

[3] Octavio Arizmendi and Takahiro Hasebe. Classical and free infinite divisibility for Boolean stable laws. Proc. Amer. Math. Soc. 142 (2014) 1621-1632.
Abstract, references, and article information   
View Article: PDF

[4] Thomas Simon. Multiplicative strong unimodality for positive stable laws. Proc. Amer. Math. Soc. 139 (2011) 2587-2595. MR 2784828.
Abstract, references, and article information   
View Article: PDF

[5] Hari Bercovici and Vittorino Pata. A free analogue of Hincin's characterization of infinite divisibility. Proc. Amer. Math. Soc. 128 (2000) 1011-1015. MR 1636930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mark Finkelstein, Howard G. Tucker and Jerry Alan Veeh. Extinguishing the distinguished logarithm problems. Proc. Amer. Math. Soc. 127 (1999) 2773-2777. MR 1600140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] P. W. Millar. On a theorem of Hartman and Wintner . Proc. Amer. Math. Soc. 123 (1995) 1893-1896. MR 1260175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. C. Port and R. A. Vitale. Positivity of stable densities . Proc. Amer. Math. Soc. 102 (1988) 1018-1023. MR 934885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Maciej Lewandowski and Tomasz Żak. On the density of the distribution of $p$-stable seminorms, $0. Proc. Amer. Math. Soc. 100 (1987) 345-351. MR 884477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Christian Berg. On the preservation of determinacy under convolution . Proc. Amer. Math. Soc. 93 (1985) 351-357. MR 770553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. M. Dudley and Marek Kanter. Correction to: ``Zero-one laws for stable measures'' [Proc. Amer. Math. Soc. {\bf 45} (1974), 245--252;\ MR {\bf 51} \#6901] . Proc. Amer. Math. Soc. 88 (1983) 689-690. MR 702300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mourad E. H. Ismail and Kenneth S. Miller. An infinitely divisible distribution involving modified Bessel functions . Proc. Amer. Math. Soc. 85 (1982) 233-238. MR 652449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Thomas Q. Sibley. Ultrafilter limits and finitely additive probability . Proc. Amer. Math. Soc. 84 (1982) 560-562. MR 643749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] W. Smoleński. A new proof of the zero-one law for stable measures . Proc. Amer. Math. Soc. 83 (1981) 398-399. MR 624939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1